PIER
 
Progress In Electromagnetics Research
ISSN: 1070-4698, E-ISSN: 1559-8985
Home | Search | Notification | Authors | Submission | PIERS Home | EM Academy
Home > Vol. 79 > pp. 251-262

ACCURATE MODELING OF MONOPOLE ANTENNAS IN SHIELDED ENCLOSURES WITH APERTURES

By X.-C. Nie and N. Yuan

Full Article PDF (412 KB)

This article is cited by:
  • An Equivalent Circuit Modeling Method for Ultra-Wideband Antennas
    Yongsheng Wang, Jiazi Li, Li-Xin Ran
    Progress In Electromagnetics Research, Vol. pier-82, 433, 2008
    doi:10.2528/PIER08032303